MAUDE Adverse Event Report: ARTHREX, INC. IMPACTOR PAD; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

ARTHREX, INC. IMPACTOR PAD; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number IMPACTOR PAD
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint confirmed, the device broke off from the mating instrument.The cause is undetermined, however a likely cause is user-applied mechanical forces.
 
Event or Problem Description
It was reported by the sales rep that the 0826-000 broke during a procedure.No additional information provided.Further information requested.Additional information provided 6/9/21: procedure being performed was retrograde femoral nail for a distal femoral fracture.The device broke when the surgeon was malleting it lightly upon insertion of the nail.The device was removed and the case was completed by using a longer impactor cap that come in the magellan tray.

Brand Name
IMPACTOR PAD
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12615201
Report Number1220246-2021-03769
Device Sequence Number14446321
Product Code HSB
UDI-Device Identifier00848665002805
UDI-Public00848665002805
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K132005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPACTOR PAD
Device Catalogue Number0826-000
Device Lot Number140219
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2021
Initial Report FDA Received Date10/12/2021
Patient Sequence Number1